# SDR USAA20090909SB146

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED SEVERAL EMERGENCY EXIT LIGHTS IN THE MID CABIN AISLE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT ROW 123ABC CEILING PANEL PER MM 33-51-51.  EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-02.
